I had my last period from the 9th December to the 13th, and on the 14th me and my boyfriend had sex. On the 22nd I started getting brown discharge (enough for me to use panty-liners). At one point, I went to the toilet and when I wiped I saw a few streaks of light pink blood, this has happened 2 or 3 times, a little more of it each time. I have also had on and off dark brown clots, sometimes very long and (sorry to be descriptive) gooey, sometimes thick. The discharge is also sometimes clear and mucus-like. I am due my period on January 6th. Yesterday (the 2nd Jan) the discharge suddenly stopped. I do plan to see my doctor on the 4th, and I plan to take a pregnancy test then too.
Also: I have been on the birth control pill a year now (haven't missed a pill in 2 months), always the combined pill, but 3 months ago changed to a new brand of pill. Could it be side effects of the BC pill? Or implantation bleeding? I have also been doing squats and sit ups everyday to lose weight, could that be the cause even? I usually get slight discharge a few days before my period is due, but nothing like this. I have to change my underwear twice a day.
A reply from someone with experience of pregnancy, BC pill side effects or something relevant to my case would be preferable.
Thanks in advance.
As long as you aren't seeing bright red blood, I wouldn't worry. The brown discharge, is your body discharging old blood which is as prevelant as fresh bright red blood. If you like take a vingar and water douche to cleanse out the vagina, of course the vagina will cleanse itself but that is just a suggestion.
I''m in a similar situation. My boyfriend and I had sex the day after my period after I started a new pack of birth control pills. It''s almost the same except, I haven''t had my period yet and it isn''t due until next week. But, I''m having cramps and brown discharge a week before my period. I just switched to Loestrin 24. I''ve been on birth control almost a year now without missing a single pill and I''ve tried three other kinds of pills without having anything like this. Could this be implanting? I don''t understand how I could have it if I have been taking my birth control as directed. Isn''t it supposed to not allow ovulation? Should I be concerned?
hi im having this problem to. im only 19 im on the mini pill for year or more now (changed to a few diff ones) but this one im on never gave me problems.i got my period bout 2 weeks ago and you know when its coming to its end the bleeding gets lighter or whatever and eventually stops. well mine hasnt stopped. it turned browny colour and at thw start i was just like well its just my body finishing the cycle but it hasnt lessened or changed colour, sometimes there is red blood in it to but im not cramping or anything. and yes i had sex with my ex boyfriend about a month ago. what is it , im thinkin pregnant or sumtin is wrong up there should i see a doctor.
I had my tubes cut and burnt 5 years ago. My last period was on December 27th. I have been feeling naseous, tired, emotional, and have had some breast tenderness. I had spotting and light bleeding on the 24th of this month. My periods are always on time and very heavy. I am now have some light brown discharge only when I wipe along with a few clots. I took 3 pregnancy tests and they all have been negative. Anyone have any ideas?
usually my period are irregular like sometimes 35 -45 days but my period will last upto 3 days(red blood).
recent i used tablets like folate and ovacare ,susen which are precribed by doctor.
my period is on 26 oct and i started taking tablets as above i got my period on 22 nov which is black blood for 3 days and no need for pads .only panty is enough and i saw black clots on that day.
iam scared and stopped tablets .
22 nov -dec 20 without any tablets. dec 20 i got my period that too brown blood and somewhat red blood mixed and it is very light panty is enough and brown clots are seen....
plzzzzzzzzzzzzzzzzzzzzzzzzzz someone advice me ....help me ... i cant effort for doctor at present ...
is it iam pregnant .... if yes i will be very happy ...... plzzzz send me ... i will wait for ur replies